Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had hepititas a and b vaccine. Noticed itchy purple spots on leg. Should I be worried?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
Hi, I have itchy purple spots on my leg. I have recently had hepititas a and b vaccine. Is this anything to worry about.
Posted Wed, 21 Nov 2012 in Skin Hair and Nails
Answered by Dr. Saurabh Gupta 3 hours later
Thanks for posting your query and uploading the image. I have taken a good look at it.

No need to worry. As you have taken hepatitis A and B vaccine, reaction occurs.
Time is a crucial factor in the progression of an allergic or fatal reaction.

This takes some days to weeks.

Hope I have answered your query. Let me know if you have any more concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor